Existence of solutions for transversally elliptic left invariant differential operators on nilpotent Lie groups
Journées équations aux dérivées partielles (1983), article no. 12, 6 p.
@article{JEDP_1983____A12_0,
     author = {Rothschild, Linda P.},
     title = {Existence of solutions for transversally elliptic left invariant differential operators on nilpotent {Lie} groups},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {12},
     publisher = {Ecole polytechnique},
     year = {1983},
     zbl = {0531.35012},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1983____A12_0/}
}
TY  - JOUR
AU  - Rothschild, Linda P.
TI  - Existence of solutions for transversally elliptic left invariant differential operators on nilpotent Lie groups
JO  - Journées équations aux dérivées partielles
PY  - 1983
DA  - 1983///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1983____A12_0/
UR  - https://zbmath.org/?q=an%3A0531.35012
LA  - en
ID  - JEDP_1983____A12_0
ER  - 
%0 Journal Article
%A Rothschild, Linda P.
%T Existence of solutions for transversally elliptic left invariant differential operators on nilpotent Lie groups
%J Journées équations aux dérivées partielles
%D 1983
%I Ecole polytechnique
%G en
%F JEDP_1983____A12_0
Rothschild, Linda P. Existence of solutions for transversally elliptic left invariant differential operators on nilpotent Lie groups. Journées équations aux dérivées partielles (1983), article  no. 12, 6 p. http://www.numdam.org/item/JEDP_1983____A12_0/

[1] Boutet De Monvel, L., Grigis, A., and Helffer, B., Paramétrixes d'Opérateurs Pseudo-Differentiels à Caracteristiques Multiples, Astérisque 34-35 (1976), pp. 93-121. | Numdam | MR | Zbl

[2] Corwin, L., and Rothschild, L. P., Necessary Conditions for Local Solvability of Homogeneous Left Invariant Differential Operators on Nilpotent Lie Groups, Acta Math. 147 (1981), pp. 265-288. | MR | Zbl

[3] Corwin, L., and Rothschild, L. P., Solvability of Transversally Elliptic Differential Operators on Nilpotent Lie Groups, preprint. | Zbl

[4] Geller, D., preprint.

[5] Helffer, B. and Nourrigat, J., Caracterisation des Operateurs Hypoélliptiques Homogènes Invariants à Gauche sur une Groupe de Lie Nilpotent Gradué. Comm. P.D.E. 4 (8) (1979) 899-958. | MR | Zbl

[6] Grigis, A., and Rothschild, L.P., A Criterion for Analytic Hypoellipticity for a Class of Differential Operators with Polynomial Coefficients, Annals of Math., to appear. | Zbl

[7] Kato, T., Perturbation Theory for Linear Operators, 2nd ed., Springer-Verlag, Berlin 1976. | MR | Zbl

[8] Lévy-Bruhl, P., Résolubilité de Certain Opérateurs Invariants du Second Ordre sur les Groupes de Lie Nilpotents de Rang Deux, Bull. Sci. Math. 104 (1980), pp. 369-391. | MR | Zbl

[9] Lévy-Bruhl, P., Résolubilité Locale d'Opérateurs Homogènes Invariants Gauche sur Certains Groupes de Lie Nilpotents de Rang Trois, preprint. | Zbl

[10] Lévy-Bruhl, P., Application de la Formule de Plancherel à la Résolubilité d'Opérateurs Invariants à Gauche sur des Groupes de Lie Nilpotent d'Ordre Deux, Bull. Sci. Math (2) 106 (1982) pp. 171-191. | MR | Zbl

[11] Lévy-Bruhl, P., Résolubilité Locale d'Opérateurs Non Homogènes sur des Groupes de Lie Nilpotents Gradués, preprint.

[12] Lojasiewicz, S., Sur le Problème de Division, Studia Math. 18 (1959), pp. 87-136. | MR | Zbl

[13] Melin, A., Parametrix Constructions for some Classes of Right-Invariant Differential Operators on the Heisenberg Group. Comm. P.D.E. (to appear). | Zbl

[14] Métivier, G., Equations aux Dérivées Partielles sur les Groupes de Lie Nilpotents, Sem. Bourbaki, Exposé #583, 1981. | Numdam | Zbl

[15] Rothschild, L.P., Local Solvability of Second Order Differential Operators on Nilpotent Lie Groups, Ark. Math., 19 (1981), pp. 145-175. | MR | Zbl

[16] Rothschild, L. P., and Stein, E. M., Hypoelliptic Differential Operators and Nilpotent Lie Groups, Acta Math. 137 (1976), pp. 247-320. | MR | Zbl

[17] Rothschild, L. P. and Tartakoff, D., Inversion of Analytic Matrices and Local Solvability of Some Invariant Differential Operators on Nilpotent Lie Groups, Comm. P.D.E. 6 (1981), pp. 625-650. | MR | Zbl